Header

UZH-Logo

Maintenance Infos

On the arithmetic of del Pezzo surfaces of degree 2


Kresch, A; Tschinkel, Y (2004). On the arithmetic of del Pezzo surfaces of degree 2. Proceedings London Mathematical Society, 89(3):545-569.

Abstract

We study the arithmetic of certain del Pezzo surfaces of degree 2. We produce examples of Brauer-Manin obstruction to the Hasse principle, coming from 2- and 4-torsion elements in the Brauer group.

Abstract

We study the arithmetic of certain del Pezzo surfaces of degree 2. We produce examples of Brauer-Manin obstruction to the Hasse principle, coming from 2- and 4-torsion elements in the Brauer group.

Statistics

Citations

10 citations in Web of Science®
10 citations in Scopus®
Google Scholar™

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Uncontrolled Keywords:del Pezzo surfaces; Brauer groups
Language:English
Date:2004
Deposited On:29 Nov 2010 16:26
Last Modified:06 Dec 2017 20:48
Publisher:Oxford University Press
ISSN:0024-6115
Free access at:Related URL. An embargo period may apply.
Publisher DOI:https://doi.org/10.1112/S002461150401490X
Related URLs:http://www.ams.org/mathscinet-getitem?mr=2107007
http://www.math.uzh.ch/fileadmin/user/kresch/publikation/dp2.pdf

Download

Full text not available from this repository.
View at publisher